# SDR UIEA2018111432599

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,014 hours, 10,685 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Prv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE RT ENGINE START,  HAD A RIGHT ENGINE PRV STATUS MESSAGE.  TROUBLESHOT IAW FIM 36-20-00, AND AMM 36-23-00. NO FAULTS NOTED.
